# SDR HALA0000091

- Difficulty date: March 22, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 523 - HNL - NOSE GEAR UNSAFE LIGHT CAME ON IN FLIGHT.  NOSE GEAR LOCK SENSOR WIRING DEFECTIVE.  REPLACED SENSOR ASSY, ELECT CHECK OK.  (M)
